Abelian hypercomplex structures on central extensions of H-type Lie algebras

Otros responsables
Fecha
04/2001
Editorial
Elsevier Science
Revista
Journal Of Pure And Applied Algebra
Título del libro
Nombre del evento
Fecha del evento
Institución organizadora
ISSN
0022-4049
eISSN
ISBN
Idioma
Inglés
Tipo del evento
Clasificación temática
Resumen
It is the aim of this work to give a characterization of the two-step nilpotent Lie algebras carrying abelian hypercomplex structures. In the special case of trivial extensions of irreducible H-type Lie algebras this characterization is given in terms of the dimension of the commutator subalgebra. As a consequence, we obtain the corresponding theorem for arbitrary H-type Lie algebras, extending a result in Barberis and Dotti, J. Math. Oxford (2) 47 (1996) 389-404.
Colecciones
Aprobación
Revisión
Complementado por
Referenciado por
Licencia Creative Commons
Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-sa
